Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 94, NWS Grand Forks, ND

June 17, 20206 counties in Minnesota; Grand Forks County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2020, 9:19 PM CDT for 6 counties in Minnesota; Grand Forks County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2020, 9:19 PM CDT (02:19 UTC)
Expired
Jun 17, 2020, 10:15 PM CDT
In force
56 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Grand Forks County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 91 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:20 PM CDTTSTM WND DMGStrathcona, MNA COUPLE TREES DOWN IN TOWN.
Jun 17, 9:25 PM CDTTSTM WND DMG4 E Alvarado, MNA FEW LARGE POPLAR TREES WERE BROKEN DOWN IN SHELTER BELTS FROM 2 TO 4 MILES EAST OF ALVARADO. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2020-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2020-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1962 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WUUS53 KFGF 180219
SVRFGF
MNC069-089-113-119-125-135-NDC035-180315-
/O.NEW.KFGF.SV.W.0094.200618T0219Z-200618T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
919 PM CDT Wed Jun 17 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Marshall County in northwestern Minnesota...
  Western Red Lake County in northwestern Minnesota...
  Western Polk County in northwestern Minnesota...
  Eastern Kittson County in northwestern Minnesota...
  Southwestern Roseau County in northwestern Minnesota...
  Pennington County in northwestern Minnesota...
  Northeastern Grand Forks County in northeastern North Dakota...

* Until 1015 PM CDT.

* At 918 PM CDT, severe thunderstorms were located along a line
  extending from Poland to near Crookston, moving northeast at 55
  mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Crookston around 920 PM CDT.
  Euclid and Huot around 930 PM CDT.
  Dorothy around 935 PM CDT.
  Wylie and Argyle around 940 PM CDT.
  Stephen, St. Hilaire and Carpenters Corner around 945 PM CDT.

Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.

This includes Interstate 29 between mile markers 142 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4820 9559 4758 9667 4807 9726 4820 9718
      4820 9714 4822 9714 4822 9715 4824 9713
      4824 9715 4825 9712 4827 9713 4900 9664
      4900 9662
TIME...MOT...LOC 0218Z 224DEG 46KT 4820 9725 4783 9669 

HAIL...0.75IN
WIND...70MPH
 
$$

TG
2 follow-up statements
902 
WWUS53 KFGF 180233
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
933 PM CDT Wed Jun 17 2020

MNC069-089-113-119-125-135-NDC035-180315-
/O.CON.KFGF.SV.W.0094.000000T0000Z-200618T0315Z/
Marshall MN-Red Lake MN-Polk MN-Kittson MN-Roseau MN-Pennington MN-
Grand Forks ND-
933 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR MARSHALL...WESTERN RED LAKE...WESTERN POLK...EASTERN KITTSON...
SOUTHWESTERN ROSEAU...PENNINGTON AND NORTHEASTERN GRAND FORKS
COUNTIES...

At 932 PM CDT, severe thunderstorms were located along a line
extending from Big Woods to near Dorothy, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Dorothy and Huot around 935 PM CDT.
  Wylie around 940 PM CDT.
  Stephen and Argyle around 945 PM CDT.
  St. Hilaire and Carpenters Corner around 950 PM CDT.
  Dakota Junction, Thief River Falls and Rosewood around 955 PM CDT.

Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.

This includes Interstate 29 between mile markers 142 and 159.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4820 9559 4758 9667 4807 9726 4820 9718
      4820 9714 4822 9714 4822 9715 4824 9713
      4824 9715 4825 9712 4827 9713 4900 9664
      4900 9662
TIME...MOT...LOC 0232Z 224DEG 46KT 4832 9708 4795 9652 

HAIL...0.75IN
WIND...70MPH
 
$$

TG
952 
WWUS53 KFGF 180255
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
955 PM CDT Wed Jun 17 2020

MNC125-NDC035-180304-
/O.CAN.KFGF.SV.W.0094.000000T0000Z-200618T0315Z/
Red Lake MN-Grand Forks ND-
955 PM CDT Wed Jun 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RED LAKE AND
NORTHEASTERN GRAND FORKS COUNTIES IS CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota.

LAT...LON 4820 9559 4818 9561 4796 9600 4796 9606
      4832 9709 4900 9664
TIME...MOT...LOC 0254Z 224DEG 46KT 4851 9680 4814 9624 

$$

MNC069-089-113-119-135-180315-
/O.CON.KFGF.SV.W.0094.000000T0000Z-200618T0315Z/
Marshall MN-Polk MN-Kittson MN-Roseau MN-Pennington MN-
955 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR MARSHALL...NORTH CENTRAL POLK...EASTERN KITTSON...SOUTHWESTERN
ROSEAU AND PENNINGTON COUNTIES...

At 954 PM CDT, severe thunderstorms were located along a line
extending from near Stephen to near Dakota Junction, moving northeast
at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Dakota Junction, Thief River Falls and Rosewood around 955 PM CDT.
  Englund around 1000 PM CDT.
  Holt around 1005 PM CDT.
  Halma, Karlstad and Lake Bronson around 1010 PM CDT.
  Lake Bronson State Park around 1015 PM CDT.

Other locations impacted by these severe thunderstorms include Thief
River Falls Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4820 9559 4818 9561 4796 9600 4796 9606
      4832 9709 4900 9664
TIME...MOT...LOC 0254Z 224DEG 46KT 4851 9680 4814 9624 

HAIL...0.75IN
WIND...70MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:39 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 17, 6:39 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
639 PM CDT Wed Jun 17 2020

.UPDATE...
Issued at 638 PM CDT Wed Jun 17 2020

Convection has developed across eastern ND and the northern valley
over the passed 60 to 90min. Severe thunderstorm watch exists
through midnight for much of the area. From a mesoanalysis stand
point the strongest storms due to stronger shear and better mid
level lapse rates should be across the NE ND in the near term.
Supercell currently exists in Walsh County with more multicellular
activity to the south. This activity will lift to the north
northeast with the area of activity gradually shifting to the east
this evening. Additional development is expected in the southern
valley and eventually in MN later this evening into the overnight.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Wed Jun 17 2020

Convective trends and strength will continue to be the main
headache for the period.

Festering elevated convection continues to linger over
northeastern ND along an axis of warm air advection. The big
question is if we will get some surface based development later on
this afternoon or evening along the stalled front extending from
our northwestern edge of the CWA into south central ND. Heating
has been a bit better than expected, with areas that saw rain from
the elevated activity quickly recovering into the 90s. Capping
therefore is not as strong as expected, but there continues to not
be that great of upper forcing with the shortwave still to the
southwest. There is some question on if we will get some surface
based convection going in the next hour or so, or if initiation
will hold off until closer to 00Z with the upper support. CAMs
would support the second scenario but have been doing poorly with
our elevated convection so will be taking them with a grain of
salt. Starting to see some better glaciation of the clouds
extending into south central ND, so think there may be some
development in the next few hours in that area. Have some pretty
high POPs and will continue to keep a severe mention, probably
more for one and a half inch hail and 60-70 mph winds as the
supercell chances diminish as storms head into our area. The
severe threat will continue into portions of the overnight as
another weak shortwave lifts northeastward from SD along the
boundary that is slowly moving eastward.

The pretty active pattern will continue into tomorrow with the
overnight shortwave lifting into MN and Ontario, and the surface
trough axis and cold front pushing slowly east. With showers and
thunderstorms ongoing in the morning, do not think we will
destabilize as much as today, but can't completely rule out
something pulsing up in west central MN on Thursday. Decent cold
air advection behind the surface trough should knock temps down
into the 70s, and even some 40s and 50s will be possible Thursday
night as we get some decreasing clouds and cold air advection.

.LONG TERM...(Friday through Wednesday)
Issued at 308 PM CDT Wed Jun 17 2020

Main chance for impactful weather will come over the weekend, with
good chances for at least some strong, if not severe, tstms.

Fri looks to be drier and seasonally mild, as a Canadian airmass
descends upon the Northern Plains behind the departing cold front.
Afternoon highs look to be in the seasonal 70s with cooler overnight
lows from the upper 40s into the 50s. The weekend for our region
still looks to feature an upper low north of the border likely to
spin a couple of spokes/lobes through the forecast area. Sfc based
CAPE and bulk shear during the aftn/early eve each day look to be
sufficient for at least strong tstms, especially if short waves are
coincident with time of peak heating.

Another boundary passage slated for later Sun will be succeeded by a
dry and seasonal beginning to the new week. The next convective
chance should present on Tue, with increasing CAPE/shear values in
advance of a sfc boundary/shortwave.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed Jun 17 2020

Thunderstorms expected over the next 6 to 8 hours for the all but
BJI. DVL will just be VCTS. FAR , GFK and TVF will all see some
TS activity in the 4 to 8Z time frame. LLWS expected at BJI as
winds decouple this evening. In the wake of the convection some
MVFR CIGs will be possible towards morning with VFR and westerly
winds expected tomorrow.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JK
SHORT TERM...JR
LONG TERM...WJB
AVIATION...JK
Hazardous weather outlook, Jun 17, 5:14 AM CDT, 16 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
514 AM CDT Wed Jun 17 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181015-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
514 AM CDT Wed Jun 17 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Near critical fire weather conditions are expected this afternoon
into the early evening. Fires that develop may be hard to control.

Thunderstorm chances increase by this evening, and periods of
showers and thunderstorms will continue through tonight across the
region. Severe thunderstorms will be possible late this afternoon
through this evening, with hail up to 2 inches, damaging winds to
75 mph, and tornadoes will be possible. Locally heavy rainfall
and slow moving thunderstorms may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue Thursday morning, ending
in ND first but lingering in Minnesota into the afternoon. A few
severe thunderstorms will be possible through the afternoon along
and east of a line from Lake of the Woods to Otter Tail County.
Hail to 1 inch and 60 mph winds would be the main threats.
Locally heavy rainfall will also remain possible in Minnesota.

Periodic thunderstorm chances will continue through early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 17, 8:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     5 W ELDRED              47.68N 96.89W
06/17/2020                   Polk               MN   LAW ENFORCEMENT

&&

JKAISER
Local storm report, Jun 17, 8:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND GST     2 NE PEKIN              47.81N 98.30W
06/17/2020  M58.00 MPH       Nelson             ND   MESONET

0731 PM     TSTM WND GST     2 WNW EMERADO           47.93N 97.40W
06/17/2020  M58.00 MPH       Grand Forks        ND   MESONET

0820 PM     TSTM WND GST     2 WSW DONALDSON         48.56N 96.94W
06/17/2020  M68.00 MPH       Kittson            MN   MESONET

0838 PM     TSTM WND GST     4 SSE BUXTON            47.55N 97.07W
06/17/2020  M66.00 MPH       Traill             ND   MESONET

&&

JKAISER
Local storm report, Jun 17, 8:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
853 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     7 W GREENBUSH           48.70N 96.34W
06/17/2020  M60 MPH          Roseau             MN   MESONET

&&

JKAISER
Local storm report, Jun 17, 9:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
904 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     CROOKSTON               47.77N 96.61W
06/17/2020  M62 MPH          POLK               MN   AWOS

&&

JKAISER
Local storm report, Jun 17, 9:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     4 NE FOX                48.88N 95.84W
06/17/2020  M66 MPH          Roseau             MN   MESONET

&&

JKAISER
Local storm report, Jun 17, 9:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 W BROCKET             48.21N 98.40W
06/17/2020  E2.00 INCH       Ramsey             ND   BROADCAST MEDIA

            RELAYED PHOTO ON SOCIAL MEDIA

0643 PM     HAIL             6 NNW MICHIGAN          48.11N 98.17W
06/17/2020  E1.75 INCH       Nelson             ND   BROADCAST MEDIA

            RELAYED PHOTO ON SOCIAL MEDIA

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:24 PM CDTSpecial Weather StatementFGFKittson51 min
Jun 17, 7:39 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Polk51 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau47 min
Jun 17, 8:10 PM CDTSevere Thunderstorm WarningFGFNorman, Polk65 min
Jun 17, 8:26 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau49 min
Jun 17, 8:29 PM CDTSpecial Weather StatementFGFMarshall61 min
Jun 17, 8:39 PM CDTSevere Thunderstorm WarningFGFMarshall, Norman, Pennington, Polk, Red Lake, Roseau66 min
Jun 17, 8:48 PM CDTTornado WarningFGFMarshall27 min
Jun 17, 8:51 PM CDTSevere Thunderstorm WarningFGFPolk39 min
Jun 17, 9:02 PM CDTSevere Thunderstorm WarningFGFKittson, Lake of the Woods, Marshall, Roseau43 min
Jun 17, 9:13 PM CDTSevere Thunderstorm WarningFGFNorman, Polk62 min
Jun 17, 9:13 PM CDTTornado WarningFGFKittson, Marshall, Roseau16 min
Jun 17, 9:43 PM CDTSevere Thunderstorm WarningFGFBeltrami, Kittson, Lake of the Woods, Marshall, Roseau62 min
Jun 17, 10:12 PM CDTSevere Thunderstorm WarningFGFNorman, Polk63 min
Jun 17, 10:14 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau46 min
Jun 17, 10:58 PM CDTSpecial Weather StatementFGFRoseau47 min
Jun 17, 11:41 PM CDTSpecial Weather StatementFGFMarshall, Roseau49 min
Jun 18, 12:32 AM CDTSpecial Weather StatementFGFPennington, Polk, Red Lake58 min
Jun 18, 1:10 AM CDTAreal Flood AdvisoryFGFMarshall, Roseau8 hr
Jun 18, 3:24 AM CDTSpecial Weather StatementFGFPolk51 min
Jun 18, 7:21 AM CDTRiver Flood WarningFGFKittson9 days
Jun 17, 7:03 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill42 min
Jun 17, 7:06 PM CDTSpecial Weather StatementFGFBarnes, Ransom54 min
Jun 17, 7:17 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill58 min
Jun 17, 8:01 PM CDTSpecial Weather StatementFGFBarnes, Cass, Ransom59 min
Jun 17, 8:33 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill42 min
Jun 17, 8:58 PM CDTSevere Thunderstorm WarningFGFCass47 min
Jun 17, 11:01 PM CDTSpecial Weather StatementFGFSargent44 min
Jun 17, 11:08 PM CDTSpecial Weather StatementFGFCass52 min
Jun 17, 11:36 PM CDTSpecial Weather StatementFGFTraill39 min
Jun 17, 11:46 PM CDTSpecial Weather StatementFGFRansom44 min
Jun 17, 11:54 PM CDTSpecial Weather StatementFGFTraill36 min
Jun 18, 12:15 AM CDTSpecial Weather StatementFGFTraill60 min
Jun 18, 1:24 AM CDTSpecial Weather StatementFGFTraill51 min
Jun 18, 1:34 AM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill26 min
Jun 18, 1:49 AM CDTAreal Flood AdvisoryFGFCass, Traill8 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.